Translator Disclaimer
June 1995 Collisions of Markov Processes
Narn-Rueih SHIEH
Tokyo J. Math. 18(1): 111-121 (June 1995). DOI: 10.3836/tjm/1270043612

Abstract

Let $X_1$ and $X_2$ be two independent Hunt processes which take values in a metric space and have the same transition density functions with respect to a reference measure. We describe explicit conditions on the transition density functions so that $X_1$ and $X_2$ have collisions with positive probability or with probability one or do not have any collision. The applications to Lévy processes, diffusions driven by s.d.e.'s and Brownian motions on fractals are exhibited.

Citation

Download Citation

Narn-Rueih SHIEH. "Collisions of Markov Processes." Tokyo J. Math. 18 (1) 111 - 121, June 1995. https://doi.org/10.3836/tjm/1270043612

Information

Published: June 1995
First available in Project Euclid: 31 March 2010

zbMATH: 0832.60079
MathSciNet: MR1334709
Digital Object Identifier: 10.3836/tjm/1270043612

Rights: Copyright © 1995 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.18 • No. 1 • June 1995
Back to Top